# SDR QXEA0003010

- Difficulty date: October 28, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FLOORBEAM PLATE WEB HAS CORROSION REMOVAL GREATER THAN 15 PERCENT AT FLOOR PANEL NUT PLATE AREA AND ONE HOLE AT FORWARD END HAS TWO CRACKS STEMING FROM HOLE BETWEEN FRAMES 4175 AND 4850. REPAIRED IAW FOKKER SRM 51-31-01 AND 53-11-05.
